# SDR UALA2013071604986

- Difficulty date: July 16, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 51,625 hours, 6,282 cycles
- Engine: Pwa PW4090
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Condition: Faulted
- Location: Potable Water
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW WATER PRESSURE THROUGH OUT ACFT ON DEPARTURE.   FOUND SYS OVERFILLED.  DRAINED, NO HELP.  FOUND PRESELECT OVERFILL VALVE AT FAULT, MANUALLY ACTUATED CLOSED SYS, PRESSURE RESTORED.  PREVIOUS HISTORY NEEDS NEW VALVE.  REPLACED PRESSURE RELIEF VALVE IAW AMM AND ALSO RELAY K32213 FOR AFT DRAIN LINE VALVE IAW AMM.  FOUND RELAY BAD, WATER IS PRESSURIZED AND SYS CHECKED NORMAL.
